Please use this identifier to cite or link to this item:
Title: The Portuguese Meeting in Biomathematics
Author: Torres, Delfim F. M.
Area, Iván
Silva, César
Silva, Cristiana J.
Keywords: Population dynamics
Stochastic differential equations
Optimal control
Gompertz models
Epidemiological and biomedical models
Lyapunov functionals
Compartmental mathematical models
Fractional calculus
Global stability
Issue Date: 2019
Publisher: IAPress
Abstract: The main contributions of [Stat. Optim. Inf. Comput. Vol. 7, No. 3 (2019)], consisting of 7 papers selected and revised from the 2nd Portuguese Meeting in Biomathematics (EPB’2018), are highlighted.
Peer review: yes
DOI: 10.19139/soic-2310-5070-829
ISSN: 2311-004X
Appears in Collections:CIDMA - Artigos
SCG - Artigos

Files in This Item:
File Description SizeFormat 
[442]SOIC-preface-EPB-2018.pdf72.58 kBAdobe PDFView/Open

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.